# SDR DALA1236193224

- Difficulty date: June 8, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 6,252 hours, 2,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A5660RP
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR SLIDE WAS BLOWN BY AN AIRCRAFT INTERIOR CLEANER.  INSPECTION FOUND THE ZEE BRACKET MISSING THAT HOLDS THE DISARMING PIN.  DE  REPLACED L2 SLIDE, BLOW-OUT DISK AND SHEAR PIN.
